# SDR 2001F00712

- Difficulty date: November 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: JP55201
- Part serial: 042001
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 11,387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT MDW, THE NR 1 ENGINE COMMON NOZZLE ASSY WAS FOUND TO BE CRACKED AT BOTH INBOARD AND OUTBOARD HOIST ATTACH POINTS.  MAINTENANCE REMOVED AND REPLACED THE NOZZLE ASSY.  (M)
